# SDR AALA202312129044

- Difficulty date: November 2, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 57,421 hours, 36,883 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 3448
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 34,504 hours, 15,712 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A STRONG CHEMICAL ODOR ON FINAL DESCENT IN THE AFT OF THE AIRCRAFT WHICH GRADUALLY DISSIPATED AFTER LANDING. MAINTENANCE HAS ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202311039044: MAINTENANCE FOUND THE APU OIL COOLER AND THE APU COOLING FAN (AALA202312127938) LEAKING OIL AND REPLACED BOTH ITEMS PER AMM 49-52-51 AND 49-91-44. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.**(CLOSED)
